MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA LIGAPASS; BONE FIXATION CERCLAGE, SUBLAMINAR

MEDICREA INTERNATIONAL SA LIGAPASS; BONE FIXATION CERCLAGE, SUBLAMINAR
Model Number B08110010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient undergoing spine arthr odesis.It was reported that at the time of tightening the ligapass dual band links failed at the end of the tensioning.The physician changed links 3 times to complete the procedure successfully.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information received confirmed that the bands broke at the end of powering on.

Brand Name
LIGAPASS
Common Device Name
BONE FIXATION CERCLAGE, SUBLAMINAR
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25547395
Report Number1000432246-2026-00026
Device Sequence Number13447200
Product Code OWI
UDI-Device Identifier03613720271284
UDI-Public(01)03613720271284(17)300203(10)25A0548
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB08110010
Device Catalogue NumberB08110010
Device Lot Number25A0548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date06/18/2026
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown